Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Hrsg. v. Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
Alle Formate und Preise
Weitere Optionen …
Band 2012, Heft 667

Hefte

Semicomplete meromorphic vector fields on complex surfaces

Adolfo Guillot
  • Instituto de Matemáticas, Unidad Cuernavaca, Universidad Nacional Autónoma de México, A.P. 273-3 Admon. 3, Cuernavaca, Morelos, 62251, Mexico
  • E-Mail
  • Weitere Artikel des Autors:
  • De Gruyter OnlineGoogle Scholar
/ Julio Rebelo
Online erschienen: 12.08.2011 | DOI: https://doi.org/10.1515/CRELLE.2011.127

Abstract

We study semicomplete meromorphic vector fields on complex surfaces, that is, vector fields whose solutions are single-valued in restriction to the open set where the vector field is holomorphic. We show that, up to a birational transformation, a compact connected component of the curve of poles is either a rational or an elliptic curve of null self-intersection or it has the combinatorics of a singular fiber of an elliptic fibration. This result is then globalized by proving that, always up to a birational transformation, a semicomplete meromorphic vector field on a compact complex Kähler surface must satisfy at least one of the following conditions: to be globally holomorphic, to possess a non-trivial meromorphic first integral or to preserve a fibration. In particular, this extends the results established by Brunella for complete polynomial vector fields in the complex plane to the context of semicomplete ones.

Artikelinformationen

Erhalten: 01.04.2009

Revidiert: 09.07.2010

Online erschienen: 12.08.2011

Erschienen im Druck: 01.06.2012


Quellenangabe: Journal für die reine und angewandte Mathematik (Crelles Journal), Band 2012, Heft 667, Seiten 27–65, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.127.

Zitat exportieren

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[1]
Adolfo Guillot and Valente Ramírez
Computational Methods and Function Theory, 2019
[2]
Adolfo Guillot
Funkcialaj Ekvacioj, 2012, Jahrgang 55, Nummer 1, Seite 67

Kommentare (0)